# SDR DALA2023090507227

- Difficulty date: September 1, 2023
- Submitted: September 5, 2023
- Operation: Air carrier
- Aircraft: N830NW
- Make and model: Airbus A330-302
- Aircraft serial: 1769
- Aircraft time: 24,588 hours, 3,090 cycles
- System (JASC): 5200 · Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3330 AD 2020-06-17 RELATED PAWL DO NOT RETURN TO LOCKER AT DOOR 4R IN FWD POSITION. CORECTIVE ACTION: REPLACED SLIDER ASSY AT DOOR 4R IN FWD POSITION IN PASSENGER CABIN AND PERFORMED FUNCTIONAL TEST FOR ATTACHMENT OF THE GIRT BART IN TO THE GIRT BART FITTING ON DOOR 4R. TEST IS GOOD. (2948488)
